A 39-year-old female asked:
i've been on the same medications for months. i have regular blood tests, and my numbers are great. so why have i been feeling sick when i take them?
1 doctor answer • 2 doctors weighed in
Internal Medicine and Pediatrics 19 years experience
More information: There may be other factors, such as depression, anxiety, or others. It is important to speak to your primary care provider about any symptoms that you may still be having, particularly after being on your medications for some time.
4.7k viewsReviewed >2 years ago
Last updated Feb 13, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.